Volume 23, Number 4, October-December 2017
|Page(s)||1253 - 1266|
|Published online||12 May 2017|
Boundary stabilization of a 2-D periodic MHD channel flow, by proportional feedbacks
Alexandru Ioan Cuza University, Department of Mathematics, and Octav Mayer Institute of Mathematics (Romanian Academy), Bvd. Carol I no. 11, 700506 Iaşi, Romania.
Received: 17 December 2015
Revised: 19 April 2016
We consider an electrically conducting 2-D channel fluid flow affected by a transverse magnetic field. The governing equations are the magnetohydrodynamics equations. We design an explicit finite-dimensional exponentially stabilizing feedback, given in a very simple form, easily manageable from the computational point of view, for the Hartmann−Poiseuille profile. Moreover, the stability is assured independently of the value of the magnetic Reynolds number. The control acts on the normal components of both velocity and magnetic field, on the upper wall only.
Mathematics Subject Classification: 76W05 / 93D15 / 93B60
Key words: Magnetohydrodynamics equations / Hartmann-Poiseuille profile / stabilization / feedback controller / eigenvalues
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.